# SDR GTIA2024110138502

- Difficulty date: October 31, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 15,119 hours, 6,375 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Contaminated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FA B+C REPORTED MUSTY / DIRTY SOCK BODY ODOR DURING APPROCH TO LANDING. STRONGEST NEAR L2 DOOR-PER TSM 21-00-00-810-847-A OIL FOUND ON ENGINES INLET CONES. REMOVED AND RE-INSTALLED INLETS CONES IAW AMM 72-11-01. OIL WAS CLEANED AND NO OIL PRESENT AT THIS TIME. PACK BURN PERFORMED. NO ODOR NOTEDT AT THIS TIME. A/C OK TO CONTINUE SERVICING.
